# SDR UIEA2025011400055

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET, CRACK ON RIB INNER FACE WBL 929.1227. CRACK ON RH WINGLET STRUCTURE UPPER FLANGE OF RIB 1, AFT WAS REPAIRED IAW TRE6757273 ISSUED DATE: 21 DEC24 AND RDR NUMBER: CMA-TLS-24-0226-10B DATE 12 JAN 25. NO FURTHER DEFECTS NOTED.
